# SDR SWAA2025102217089

- Difficulty date: September 22, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 55,751 hours, 37,483 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS ON VAPOR BARRIER BS 663.75 LH SIDE MAIN WHEEL WELL COMPARTMENT.  THIS FAULT IS RESOLVED ON FAULT TTG8Q01564Z0.
